# SDR UALA2012090404965

- Difficulty date: September 3, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Part number: 416N25009
- Condition: Frayed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L1 DOOR ESCAPE SLIDE HARNESS LOWER CENTER ATTACH POINT FRAYED.  REPLACED HARNESS WITH SERVICEABLE HARNESS.
